# SDR UIEA2019020603127

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,442 hours, 16,807 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT & RT WX RADAR WORK INTERMITTENTLY & WXR SYS STATUS MSG. PERFORMED OPS TEST OF BOTH LT AND RT WX SYSTEM IAW AMM 34-43-00 NO FAULTS NOTED AT THIS TIME. LT WX RADAR SYSTEM REMAINS ON DEFERRAL.
